# SDR SWAA2012051103897

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 29,127 hours, 16,988 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 141A8312
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CHORD CREASE BEAM ANGLE CORRODED.  REMOVED AND REPLACED ANGLE IAW SRM.
